Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 51, Number 5  


A numerical algorithm for solving the matrix equation $AX+X^\mathrm TB=C$
Yu. O. Vorontsov, Kh. D. Ikramov
739
Properties of sums of some elementary functions and their application to computational and modeling problems
Yu. K. Shestopaloff
748
Certain first-order iterative methods for mixed variational inequalities in a Hilbert space
I. P. Ryazantseva
762
Hyperbolic spline interpolation algorithms
B. I. Kvasov
771
Fejer algorithms with an adaptive step
E. A. Nurminski
791
Bilinear optimization in the analysis of multicriteria problems using criteria importance theory under inexact information about preferences
A. P. Nelyubin, V. V. Podinovskii
802
Functional gradient evaluation in the optimal control of a complex dynamical system
A. V. Albu, A. F. Albu, V. I. Zubov
814
Special functions in Academician A. A. Dorodnicyn's scientific legacy: Special functions associated with the van der Pol equation
M. K. Kerimov
834
Numerical solution of nonlinear inverse coefficient problems for ordinary differential equations
K. R. Aĭda-zade, S. Z. Kuliev
858
On a nonlinear eigenmode problem in semiconductor theory
M. O. Korpusov, A. G. Sveshnikov
872
The principle of minimum of partial local variations for determining convective flows in the numerical solution of one-dimensional nonlinear scalar hyperbolic equations
V. M. Goloviznin, A. A. Kanaev
881
Projection and projection-difference methods for the solution of the Navier–Stokes equations
P. V. Vinogradova, A. G. Zarubin, J. O. Suetina
898
Three-dimensional evolution of the boundary of a polluted area in a bounded piecewise homogeneous porous material
D. N. Nikol'skii
913
High-order accurate implicit running schemes
N. Ya. Moiseev
920
Loaded complex equations in the jet collision problem
E. N. Zhuravleva, E. A. Karabut
936
Scientific conference “Numerical geometry, grid generation, and scientific computing” on the occasion of the 120th anniversary of P. N. Delaunay's birthday
M. K. Kerimov
956
In Memory of Professor Valerian Pavlovich Bulatov
V. I. Zorkal'tsev, V. I. Khamisov, O. V. Yaskova
958
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021